On the Oscillation of Second-Order Neutral Delay Differential Equations

被引:15
作者
Han, Zhenlai [1 ,2 ]
Li, Tongxing [1 ]
Sun, Shurong [1 ,3 ]
Chen, Weisong [1 ]
机构
[1] Univ Jinan, Sch Sci, Jinan 250022, Shandong, Peoples R China
[2] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China
[3] Missouri Univ Sci & Technol, Dept Math & Stat, Rolla 654090020, MO, Peoples R China
关键词
CRITERIA; THEOREMS; PAPER;
D O I
10.1155/2010/289340
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
Some new oscillation criteria for the second-order neutral delay differential equation (r(t)z'(t))' + q(t)x(sigma(t)) = 0, t >= t(0) are established, where integral(infinity)(t0) (1/r(t))dt = infinity, z(t) = x(t) + [(t)x(tau(t), 0 <= p(t) <= p(0) < infinity, 1(t) > 0. These oscillation criteria extend and improve some known results. An example is considered to illustrate the main results.
引用
收藏
页数:8
相关论文
共 23 条
[1]   Oscillation theorems for certain neutral functional differential equations [J].
Agarwal, RP ;
Grace, SR .
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1999, 38 (11-12) :1-11
[2]  
[Anonymous], 1985, RAD
[3]   On Connection between Second-Order Delay Differential Equations and Integrodifferential Equations with Delay [J].
Berezansky, Leonid ;
Diblik, Josef ;
Smarda, Zdenek .
ADVANCES IN DIFFERENCE EQUATIONS, 2010,
[4]   Oscillation criteria for second-order delay differential equations [J].
Dzurina, J ;
Stavroulakis, IP .
APPLIED MATHEMATICS AND COMPUTATION, 2003, 140 (2-3) :445-453
[6]  
Hale J.K., 1977, APPL MATH SCI, V2nd
[7]   Remarks on the paper [Appl. Math. Comput. 207 (2009) 388-396] [J].
Han, Zhenlai ;
Li, Tongxing ;
Sun, Shurong ;
Sun, Yibing .
APPLIED MATHEMATICS AND COMPUTATION, 2010, 215 (11) :3998-4007
[8]   Oscillation criteria for a class of second-order neutral delay differential equations [J].
Karpuz, B. ;
Manojlovic, J. V. ;
Oecalan, Oe. ;
Shoukaku, Y. .
APPLIED MATHEMATICS AND COMPUTATION, 2009, 210 (02) :303-312
[9]   Oscillation criteria for second-order neutral delay difference equations [J].
Li, HJ ;
Yeh, CC .
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1998, 36 (10-12) :123-132
[10]   Oscillation of solutions of neutral differential equations with a superlinear neutral term [J].
Lin, Xiaoyan ;
Tang, X. H. .
APPLIED MATHEMATICS LETTERS, 2007, 20 (09) :1016-1022